It only takes a few moments to share an article, but the person on the other end who reads it might have his life changed forever.

Friday, February 03, 2017

Tylenol overdose is the most common cause of acute liver failure in the country – And It’s OK With The FDA

https://medlineplus.gov/ency/article/002598.htm

Acetaminophen (Tylenol) is a pain medicine. Acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medicine.
Acetaminophen overdose is one of the most common poisonings worldwide. People often think that this medicine is very safe. However, it may be deadly if taken in large doses.
This is for information only and not for use in the treatment or management of an actual overdose. DO NOT use it to treat or manage an actual overdose. If you or someone you are with overdoses, call your local emergency number (such as 911), or your local poison center can be reached directly by calling the national toll-free Poison Help hotline (1-800-222-1222) from anywhere in the United States.

No comments:

Post a Comment